MathSciNet Relay Station
MathSciNet bibliographic data
MR344924 (49 #9663) 47A65
Barnes, Bruce Operators with a strictly cyclic vector. Proc. Amer. Math. Soc. 41 (1973), 480–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement